Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Have Diarrhea whenever I eat anything warning graphic  (Read 198 times)

0 Members and 1 Guest are viewing this topic.

Offline Dragi316

  • Sr. Member
  • ****
  • Posts: 266
  • Rec's: 1
    • Poke This Member
Have Diarrhea whenever I eat anything warning graphic
« on: April 29, 2014, 09:49:39 PM »
Hello everyone so for the past week I have developed loose stool when I eat anything 20 min later I have to rush to the bathroom. Im really freaking out it could be some symptom of Cancer Pancreatic or Colon. I just finished Antibiotics for pneumonia 4 days ago . Can anyone help im really worried. By the way im a 30 male non smoker
Bookmark and Share

Offline ProofAutumn8246

  • Jr. Member
  • **
  • Posts: 79
  • Country: us
  • Rec's: 1
  • They don't think it be like it is but it do.
    • Poke This Member
Re: Have Diarrhea whenever I eat anything warning graphic
« Reply #1 on: April 29, 2014, 10:27:50 PM »
Antiboitics will do that to you. You can start to have antibiotic diarrhea even weeks after you finish your meds! Antibiotics not only kill the bad bacteria in your system that is harming you, but the good ones that keep your guts in balance as well! It's important to replenish the good stuff when you have to take antibiotics.

I just got off antibiotics myself! So here's some tips: First, I would recommend eating yogurt. Ones that are labeled to have a lot of strains of probiotics. I drink this yogurt shake called Kefir daily to help me. But any yogurt that's labeled with probiotics will be perfect. You can also take some probiotic pills. I'm taking Phillips colon health, it's a little pill taken daily that helps repopulate your colon with the good guys! These probiotics will help your guts get back to normal and balanced. They don't work overnight, however. They aren't medication, don't expect it to fix it immediately!

Also, I'm not a doctor, so take what I say here with a grain of salt, but I read that for antibiotic diarrhea, it's best to not take any medication unless you have to. It lets the bad bacteria out or something? I'm not sure. It's just something I read online, so I'd ask a doctor if you want to be sure!

Just give it time. ANYTHING you eat with antibiotic diarrhea will set you off, unfortunately. I just got over a bad bout myself. Though eating easier to digest foods such as bananas and rice could be helpful. It'll run it's course and you'll be fine. Don't stress yourself out too much! And remember to drink a LOT of water, and even sports drinks. They can help you replenish your fluids and electrolytes, which is the main concern with diarrhea. Stay hydrated!
Bookmark and Share
In the scheme of things it doesn't matter much.~

Offline mkgirl01

  • Sr. Member
  • ****
  • Posts: 260
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Have Diarrhea whenever I eat anything warning graphic
« Reply #2 on: April 29, 2014, 10:56:02 PM »
I had to reply to this I had the same thing a year ago I'd eat anything then have to rush to the bathroom with lose stool .... It turned out to be  stress causing all of it... Ibs flare up ... It went away on its own
Bookmark and Share

Offline Dragi316

  • Sr. Member
  • ****
  • Posts: 266
  • Rec's: 1
    • Poke This Member
Re: Have Diarrhea whenever I eat anything warning graphic
« Reply #3 on: April 29, 2014, 11:15:34 PM »
Thanks guys this helps alot I will try to stay calm
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
615 Views
Last post February 16, 2011, 10:24:00 PM
by drjekyll
3 Replies
1539 Views
Last post March 02, 2011, 11:43:35 AM
by want2bfree
6 Replies
920 Views
Last post August 23, 2011, 08:59:02 PM
by christina10778
7 Replies
244 Views
Last post March 13, 2014, 12:25:02 PM
by famv5
2 Replies
183 Views
Last post May 18, 2014, 04:25:28 AM
by Mika

anything